ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Система интегрально-разностных уравнений на полупрямой

Бабаджанян, Р. Г. and Рабинович, В. С. (1985) Система интегрально-разностных уравнений на полупрямой. ՀՍՍՀ ԳԱ Զեկույցներ, 81 (3). pp. 107-111. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
5Mb

Item Type:Article
Additional Information:Ինտեգրալ-տարբերակային հավասարումների համակարգը կիսաառանցքի վրա։ The system of integal-difference equation on the half-line.
Uncontrolled Keywords:Բաբաջանյան Ռ. Գ., Ռաբինովիչ Վ. Ս., Babadzanian R. G., Rabinovich V. S.
Subjects:Q Science > QA Mathematics
ID Code:5011
Deposited By:NAS Reports
Deposited On:19 Feb 2013 10:04
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page